News & Announcements

Volume 5 , Issue 3 , 2023 Table of Contents       

        Other Issues:      


The Cover and the Contents of Issue No.3, Volume 5, 2023
  Journal of Nonlinear Modeling and Analysis
  2023,5(3) [Abstract]  [View PDF(305.30 K)]
Existence and Non-existence of Positive Solutions for a Discrete Fractional Boundary Value Problem
  Jagan Mohan Jonnalagadda, N. S. Gopal
  2023,5(3):432-445 [Abstract]  [View PDF(360.07 K)]
Iterative Positive Solutions to Nonlinear $q$-fractional Differential Equations with Integral Boundary Value Conditions
  Yaqiong Cui, Shugui Kang, Huiqin Chen
  2023,5(3):446-455 [Abstract]  [View PDF(331.08 K)]
Dynamical Analysis for a General Jerky Equation with Random Excitation
  Diandian Tang, Jingli Ren
  2023,5(3):456-470 [Abstract]  [View PDF(402.82 K)]
Dynamics of a Degenerately Damped Stochastic Lorenz-Stenflo System
  Liangke Zhou, Caibin Zeng
  2023,5(3):471-493 [Abstract]  [View PDF(440.25 K)]
Dynamics of a Discrete Two-species Competitive Model with Michaelies-Menten Type Harvesting in the First Species
  Xin Jin, Xianyi Li
  2023,5(3):494-523 [Abstract]  [View PDF(432.14 K)]
Mathematical Analysis of SIR Epidemic Model with Piecewise Infection Rate and Control Strategies
  Yu Yang, Tariq Q. S. Abdullah, Gang Huang, Yueping Dong
  2023,5(3):524-539 [Abstract]  [View PDF(429.84 K)]
Positive Periodic Solutions of Functional Difference Equations and Applications in Population Dynamics
  Jagan Mohan Jonnalagadda
  2023,5(3):540-548 [Abstract]  [View PDF(277.84 K)]
Bifurcations and Exact Solutions of the Gerdjikov-Ivanov Equation
  Jinsen Zhuang, Yan Zhou, Jibin Li
  2023,5(3):549-564 [Abstract]  [View PDF(10.06 M)]
Well-Posedness for Fractional $(p,q)$-Difference Equations Initial Value Problem
  Mi Zhou
  2023,5(3):565-579 [Abstract]  [View PDF(341.67 K)]
Analysis of Dynamic Properties of Forest Beetle Outbreak Model
  Xuetian Zhang, Chunrui Zhang
  2023,5(3):580-596 [Abstract]  [View PDF(880.57 K)]
Dynamic Analysis of an Impulsive Chemostat Model with Microbial Competition and Nonlinear Perturbation
  Yue Dong, Xinzhu Meng
  2023,5(3):597-620 [Abstract]  [View PDF(731.87 K)]
Zero-Hopf Bifurcation at the Origin and Infinity for a Class of Generalized Lorenz System
  Hongpu Liu, Wentao Huang, Qinlong Wang
  2023,5(3):621-636 [Abstract]  [View PDF(3.03 M)]
Asymptotic Expansion of Solutions to Singular Perturbation Problems in Critical Cases
  Hao Zhang, Na Wang
  2023,5(3):637-647 [Abstract]  [View PDF(346.94 K)]
The Effect of Clone Template Parameters on the Spreading Speeds in CNNs
  Jinfeng Gu, Jingdan Fu, Zhixian Yu, Qianfang Zhang
  2023,5(3):648-666 [Abstract]  [View PDF(993.88 K)]